MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 6; CEMENTLESS HIP STEM
Catalog Number 01.18.136
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 145417: 106 items manufactured and released on 09 october 2014.Expiration date: (b)(6) 2019.No anomalies found related to the problem.To date, 104 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: partial hip revision surgery (head and stem) in a (b)(6) year old active woman 3 years after primary total hip arthroplasty.Radiographic images provided show the presence of osteolysis and bone resorption in the greater trochanter region, prolonged along the lateral aspect of the stem.Radiolucent lines are visible in gruen zone 1.Presumably as a consequence of osteolysis, the stem got loose.The origin of the osteolysis cannot be determined with the information at hand.
 
Event or Problem Description
About 3 years after primary the surgeon revised the patient for a stem loosening.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED STD STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7458392
Report Number3005180920-2018-00272
Device Sequence Number1160841
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.136
Device Lot Number145417
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR